Is Tylenol Cold and Sinus Extra Strength Caplets Nighttime Lactose Free?
Yes! We believe this product is lactose free as there are no lactose ingredients listed on the label.

Ingredients
Active ingredients (in each caplet): Acetaminophen (extra strength) 500 mg, Pseudoephedrine Hydrochloride 30 mg, Chlorpheniramine Maleate 2 mg. Inactive ingredients: Carnauba wax, cellulose, corn starch, hypromellose, magnesium stearate, microcrystalline cellulose, sodium starch glycolate.
Explore other diets
Often paired with Lactose Free
Similar Products
Kellogg's Crispix Cold Breakfast Cereal, 8 Vitamins and Minerals, Family Size, Original, 18oz Box (1 Box)
Hershey's Oat Made Extra Creamy Almond and Sea Salt
TYLENOL Extra Strength Caplets
Gas-X Chewable Tablets Extra Strength Cherry Creme Antigas 18 ea
Kirkland Signature Roasted and Salted Extra Crunchy Peanuts
About this product
Unknown · Unknown
Texture
Unknown


